Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 2253-2255
DOI: http://dx.doi.org/10.1090/S0025-5718-07-02042-X
PII: S 0025-5718(07)02042-X
Published electronically: May 11, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.

Computational methods for multiphase flows in porous media, by Z. Chen, G. Huan and Y. Ma
Additional book information: SIAM, Philadelphia, PA, 2006, xxx+531 pp., ISBN 978-0-898716-06-1, US$125.00; SIAM member US$87.50, softcover
2000 Mathematics Subject Classification: Primary 65-01, 76-01

Reviewed by: Beatrice Riviere
Affiliation: University of Pittsburgh
Email: riviere@euler.math.pitt.edu